I need help really bad. Ok here is my story. When I was 15 I decided to spend two month at my uncles to work over the summer. I lived with a diabetic so I knew the symptoms of sugar problems so I checked my sugar one night when I felt off and it was 34. They told me it was dehydration but later found it was hyperthyroidisim. Eversince I suffer from crippling headaches and fatigue stomach pains and was diagnoised with tacheycardia and pvc's I need help bad. Someone please
Thanks for writing to the forum!
Tachycardia, palpitations, fatigue are common in hyperthyroidism. A combined approach of various drugs is tried to keep all the symptoms under control. Once all the symptoms are under control, you may have an improvement in your headache. The other possibility is that headache is the side effect of a beta blocker if you are taking one. Also you could be having acidity due to the drugs you may be taking, which is causing stomach pains.
If hyperthyroid state is the result of an autoimmune process as in Grave’s disease, then heart conditions like PVC are common. The results of thyroid function tests do not always correspond to the patient's symptoms. Hence at times an apparently controlled Grave’s disease will have symptoms associated with organs it affects like heart.
Have you been consulting an endocrine specialist for this? If not, please do so.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Thank you for the response. Yes I do see an endrochronologist for my thyroid. I wasn't aware graves was an autoimmune disease. The worst symptom is the headache's above all. I have had migraines so severe I have had to take 4 tylenol and shut off all the lights and noise in my house. it's beginning to be extremley hard to work and I have been thinking that i have some other disease that might be causing it. I am going to see a neurologiost about the headaches. I have had numerous mri's to see if there was a growth in my brain nothing though. I am just trying to find a way to stop it. The dizzy spells seem to be relieved when I pour some peroxide in my ears. I appriciate the info. I have been researching diseases to see if there was anything else and all I could come up with is addisons. I appriciate you taking the time to help me -Josh
Thanks for keeping me posted!
Another thing you can look at is ‘benign intracranial hypertension’ (BIH). This happens due to impaired CSF absorption. A generalized throbbing headache worst felt in the morning and last thing at night. This headache is generally relieved on standing (consistent with raised intracranial pressure). It is aggravated by straining, coughing or a change in position. Often it is accompanied by visual problems like burring of vision. Hypothyroidism, hypoparathyroidism, adrenal insufficiency are a few things that are associated with it. A spinal tap is a must both to diagnose the condition and to treat it.
The headaches could also be due to migraine.
Please discuss this with your doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.